# SDR SWAA031329

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 60,867 hours, 65,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 800, BETWEEN STR 23R AND STR 24R.  REPAIRED FUSELAGE FRAME PER SWA EA.
